# SDR AU970610

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 680FL
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 5101017
- Condition: Faulty
- Location: Aircraft Sub-Sta
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NEW CABLE PULLEY FAULTY - GROOVE TOO NARROW FOR CABLE TO SIT CORRECTLY INTO GROOVE - PULLEY WAS TO BE FITTED TO VH-DCA AN AEROCOMMANDER 680FL TO COMPLY WITH AD/AC/88
